# SDR WX0A2014090972149

- Difficulty date: September 8, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N904NV
- Make and model: Boeing 757204
- Aircraft serial: 26967
- Aircraft time: 71,414 hours, 25,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMER LIGHT INOPERATIVE AT DEF 7 - 8.  RELAMPED OVERHEAD BIN EMER LIGHT AT DEF 7 - 8 IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
